MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL, FTM

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL, FTM
Model Number CMCV-009-LRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 05/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the distributed device manufacturing lot device history record for the reported event shows that all units were quality released to distribution on 01/24/2020 having met all internal qc acceptance requirements.Further review of subassembly lot shows that all sterilization cycle parameters, product bioburden, product lal and product sterility results met their respective acceptance criteria.There was one nonconformance associated with the subassembly manufacturing lot but investigation of nmr concluded no impact to the acceptability of this lot.In lieu of a request to the oem ecm supplier for dhr review, it is noted that aziyo biologics' processes utilize non-sterile materials which are further processed via cutting, suturing, packaging and sterilization.Further, as the exact cause of the reported event cannot be conclusively determined, should aziyo receive additional details from teh initial reporter, or our business partner, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a patient implanted with an aziyo cangaroo envelope (model cmcv-009-lrg lot m20a1036) and a boston scientific defibrillator (model / lot # unknown), had his defibrillator device repaired on (b)(6) 2020 due to a discoloration of skin over [defibrillator] device header in pocket.There was a small dot of darkening skin over [defibrillator] header.Samples were sent to pathology.Aziyo cangaroo envelope remains implanted.This issue was reported to aziyo biologics by boston scientific on (b)(6) 2020.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL, FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell, ga
MDR Report Key10177263
Report Number3005619880-2020-00034
Device Sequence Number16735858
Product Code FTM
UDI-Device Identifier00859389005065
UDI-Public00859389005065
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2022
Device Model NumberCMCV-009-LRG
Device Lot NumberM20A1036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2020
Initial Report FDA Received Date06/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;